Colon Cancer: Oncologists said,” Try chemo.” But one doctor said, “If he is my relative, I won’t put him through the torture.”

TS (E211) is a 58-yer-old gentleman. On 28 January 2013 he went to see a doctor for abdominal pain, distention and bleeding.  His CEA was normal, at 2.5 but his liver enzymes were elevated: AST = 45, ALT = 29 (normal), Alkaline phosphatase = 137 and GGT = 79. His white blood cell count was at 12.9 (high).

A CT scan indicated an irregular mass at the rectosigmoid region measuring about 6.1 cm in length. It caused narrowing of its lumen. “Features are suggestive with carcinoma rectum with local infiltration and liver metastases.”

Rectum tumour biopsy confirmed infiltrating moderately differentiated adenocarcinoma.

TS underwent surgery on 31 January 2013. Due to the cancer infiltrating the small bowel with perforation and intra-loop abscess, TS was fitted with an temporary ileostomy bag.

TS was referred to an oncologist and was prescribed oral drug, Xeloda plus Leucovorin. TS completed two cycles of these without problem. However, after the third cycle, he started to feel the side effects. He had rashes and dry itchy skin. He became tired, had muscle pains and problems with the taste buds.

By the fourth cycle (i.e., in early July 2013) the muscle pains became worse and he was not able to walk. The doctor advised to take a longer break before going for the next cycle. TS decide to stop the drugs.

On 1 August 2013, TS had shortness of breath during the early morning and was rushed to the hospital. He was said to have a heart attack. He responded well to the emergency treatment in the ICU.

On 2 August 2013, a chest X-ray indicated left lung pneumonia and TS was treated with antibiotics. CT scan of the thorax suggested lung metastases.

From 4 to 7 August 2013, TS’s condition worsened day by day. He was short of breath and needed oxygen all day. His mental alertness was sharply reduced, drifting in and out of sleep most of the time. He had no appetite and felt weak and drowsy. Three doctors attended to him. Two doctors suggested TS undergo chemotherapy but another specialist whispered to TS’s wife, “If he is my relative, I won’t put him through the torture.”  Since the family had bad experience with the Xeloda, they decided to give up chemotherapy.

On 8 to 9 August 2013, TS was still on antibiotics and these were the most critical 2 days. His breathing became very difficult and he was not able to eat. His condition deteriorated drastically and the family were expecting the worse. The pastor came to give the last rites. According to the wife, “He was almost gone”.

From 10  to 12 August 2013, by the grace of God, TS’s condition improved and he was discharged from the hospital since there was not the doctor could do after declining chemotherapy. TS was brought home in an ambulance to “rest” .

At home, TS was under the care of Hospice. The Hospice doctor was told that the family wanted to try herbal therapy. The doctor was understanding enough and said, “It is your choice. You can try but I don’t think it will work.”

20 September 2013. TS his wife and daughter came to CA Care, Penang.

Listen and watch the videos below carefully.

 

 

 

On 29 April 2014, TS wrote:
1. My skin peeled off months ago and new skin have grown at least 6 months ago.
2. I am now experiencing pain when I stand up. When walking my legs feel heavy.
3. I feel numb from stomach area downwards.
4. The Hospice doctor told me my nerves are damaged as a side effect from previous oral chemo Xeloda.

I will plan to visit you asap. God bless.

On 1 May 2014, TS wrote again:

I am now into the 8th month of taking your herbs and capsules. Eat ok, sleep ok, bowel movement now 2-3 times a day. When I came back from the hospital last August my weight was 45kg. Now it is almost 49kg. So there is improvement except for the numbness and pain in my soles when I walk.
Comments:

Before  undergoing any treatment, patients should always ask yourself or your doctors!

1. What are the side effects of the Xeloda?

The most common side effects are:

diarrhea,

nausea,

vomiting,

sores in the mouth and throat (stomatitis),

stomach area pain (abdominal pain),

upset stomach,

constipation,

loss of appetite,

and too much water loss from the body (dehydration).

Other common side effects are:

hand-and-foot syndrome (palms of the hands or soles of the feet tingle, become numb, painful, swollen or red);

rash;

dry, itchy or discolored skin;

nail problems;

hair loss;

tiredness;

weakness;

dizziness;

headache;

fever;

pain (including chest, back, joint and muscle pain);

trouble sleeping;

and taste problems.

Patients could have more side effects related to their heart. The cardiotoxicity observed with Xeloda includes:

myocardial infarction/ischemia,

angina,

dysrhythmias,

cardiac arrest,

cardiac failure,

sudden death,

electrocardiographic changes,

and cardiomyopathy.

With the above list of side effects, nobody can tell you what you may end up with if you swallow Xeloda. It’s a matter of your luck – you strike gold or misfortune. So that much about the so-called scientifically proven medicine.

Ask these questions.

1. In August, TS had a “heart attack” after completing 3 cycles of Xeloda a month before that. What triggered that “heart attack”? Cardiotoxicity mentioned above? Was TS warned about this before taking the drug? Or does everyone assume Xeloda is perfectly safe since the doctors prescribe it? This heart episode almost killed TS.

2. When you are told you have cancer, we understand that you are desperate. You don’t know what else to do. You need help – but don’t you think it is wise not to add oil immediately to the burning fire? Don’t you want to hold on for a while so that you can read a bit more rather than blindly follow advice – to be seen to do something immediately?

3. One amusing account is what the “open-minded, understanding” Hospice doctor said. He did not object to herbal therapy, but he weight in and said, “It is your choice. I don’t think it will work, but you can try.” A fair statement. From the view of medical science, herbs are just hocus pocus, unproven snake oil, bla, bla.

But looking at it realistically, for this case and many other cases documented in this website, did TS ever get worse by taking the herbs and NOT doing chemo? If herbs can do what the chemo cannot do, why go for chemo then?

Watch the videos again.

Can you learn something from this case? Or are you still wanting to stick to your biased view that herbs are not effective and unproven? Do you want to still say, “I don’t think it will work”?

Advertisements